# SDR AALA202012189004

- Difficulty date: December 17, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 41,572 hours, 14,926 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Leaking
- Location: Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  CABIN INTERCOMMUNICATION DATA SYSTEM PANEL INDICATES 1R DOOR PRESSURE LOW DESPITE NORMAL GAUGE PRESSURE INDICATION.  FOUND DOOR ASSIST PRESSURE LOW FOUND LEAK AT DIAPHRAGM.  REMOVED AND REPLACED DIAPHRAGM, PER AMM 52-10-00-601-001A.
